# SDR NACA2023072003

- Difficulty date: March 13, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 767323
- Aircraft serial: 23553
- Aircraft time: 63,720 hours, 52,175 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT.- SECTION 46 S-27L SPLICE WITH CORROSION STA 907.0. PERFORMED MAJOR REPAIR CATEGORY "A" ON AFT CARGO CAOMPARTMENT SECTION 45 STA 907.0, S-27L. REMOVED CORRODED SPLICE IAW B737 SRM 51-40-02 PAG 4, FABRICATED SPLICE FROM AL 7075 "0" 0.063 IAW B737 SRM 51-30-01 PAG 1, PERFORMED HEAT TREATMENT FROM AL 7075 "0" TO 7075-T6 IAW BAC 5602, CLEANED, TREATED AND PRIMED AREA IAW B737 SRM 51-20-01 PAG 1. INSTALLED SPLICE ON AFT CARGO COMPARTMENT, SECTION 46 STA 907.0 S-27L IAW B737 SRM 51-40-02 PAG 4. ENTERED ON FAA FORM 337.
